Set-theoretic analysis of the isolated ramp metering problem

Luspay, Tamás and Kulcsár, B and Péni, Tamás (2016) Set-theoretic analysis of the isolated ramp metering problem. INTERNATIONAL JOURNAL OF ROBUST AND NONLINEAR CONTROL, 26 (6). pp. 1246-1266. ISSN 1049-8923 10.1002/rnc.3479

[img] Text
Luspay_1246_2984875_z.pdf
Restricted to Registered users only

Download (845kB) | Request a copy
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
SWORD Depositor: MTMT Injector
Depositing User: MTMT Injector
Date Deposited: 29 Jun 2016 11:09
Last Modified: 25 Apr 2018 08:48
URI: http://eprints.sztaki.hu/id/eprint/8823

Update Item Update Item